A characterization of strictly APF extensions
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 417-430.

Soit K une extension finie de p . On donne des conditions nécessaires et suffisantes pour qu’une extension infinie et totalement sauvagement ramifiée L/K soit strictement APF au sens de Fontaine-Wintenberger. Ces conditions se formulent en termes d’une certaine suite croissante de corps entre K et L. Ces conditions conviennent bien à la production d’exemples d’extensions strictement APF, et en particulier notre théorème principal démontre que les extensions “ϕ-iterate” considérées par les deux premiers auteurs dans un article antérieur sont strictement APF.

Let K denote a finite extension of p . We give necessary and sufficient conditions for an infinite totally wildly ramified extension L/K to be strictly APF in the sense of Fontaine-Wintenberger. Our conditions are phrased in terms of the existence of a certain tower of intermediate subfields. These conditions are well-suited to producing examples of strictly APF extensions, and in particular, our main theorem proves that the ϕ-iterate extensions previously considered by the first two authors are strictly APF.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.946
Classification : 11S15,  11S20,  11S82
Mots clés : Ramification theory, arithmetically profinite extensions, non-Archimedean dynamical systems.
@article{JTNB_2016__28_2_417_0,
     author = {Bryden Cais and Christopher Davis and Jonathan Lubin},
     title = {A characterization of strictly {APF} extensions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {417--430},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.946},
     mrnumber = {3509717},
     zbl = {1409.11104},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.946/}
}
Bryden Cais; Christopher Davis; Jonathan Lubin. A characterization of strictly APF extensions. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 417-430. doi : 10.5802/jtnb.946. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.946/

[1] L. Berger, « Limites de représentations cristallines », Compos. Math. 140 (2004), no. 6, p. 1473-1498. | Article | Zbl 1071.11067

[2] C. Breuil, « Une application de corps des normes », Compositio Math. 117 (1999), no. 2, p. 189-203. | Article | Zbl 0933.11055

[3] —, « Integral p-adic Hodge theory », in Algebraic geometry 2000, Azumino (Hotaka), Adv. Stud. Pure Math., vol. 36, Math. Soc. Japan, Tokyo, 2002, p. 51-80. | Article

[4] B. Cais & C. Davis, « Canonical Cohen rings for norm fields », Int. Math. Res. Not. IMRN (2015), no. 14, p. 5473-5517. | Article | MR 3384447 | Zbl 1342.13028

[5] G. Faltings, « Integral crystalline cohomology over very ramified valuation rings », J. Amer. Math. Soc. 12 (1999), no. 1, p. 117-144. | Article | Zbl 0914.14009

[6] J.-M. Fontaine, « Représentations p-adiques des corps locaux. I », in The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser Boston, Boston, MA, 1990, p. 249-309. | Article | Zbl 0743.11066

[7] M. Kisin, « Crystalline representations and F-crystals », in Algebraic geometry and number theory, Progr. Math., vol. 253, Birkhäuser Boston, Boston, MA, 2006, p. 459-496. | Article | Zbl 1184.11052

[8] J. Lubin, « The local Kronecker-Weber theorem », Trans. Amer. Math. Soc. 267 (1981), no. 1, p. 133-138. | Article | MR 621978 | Zbl 0476.12014

[9] —, « Non-Archimedean dynamical systems », Compositio Math. 94 (1994), no. 3, p. 321-346. | Zbl 0843.58111

[10] P. Scholze, « Perfectoid spaces », Publ. Math. Inst. Hautes Études Sci. 116 (2012), p. 245-313. | Article | MR 3090258 | Zbl 1263.14022

[11] S. Sen, « Ramification in p-adic Lie extensions », Invent. Math. 17 (1972), p. 44-50. | Article | Zbl 0242.12012

[12] J.-P. Serre, Local fields, Graduate Texts in Mathematics, vol. 67, Springer-Verlag, New York-Berlin, 1979, Translated from the French by Marvin Jay Greenberg, viii+241 pages. | Zbl 0423.12016

[13] J.-P. Wintenberger, « Le corps des normes de certaines extensions infinies de corps locaux; applications », Ann. Sci. École Norm. Sup. (4) 16 (1983), no. 1, p. 59-89. | Article | MR 719763 | Zbl 0516.12015